Fixed Point Results in Orbitally Complete Partial Metric Spaces
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Malaysian Mathematical Sciences Soc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove two fixed point theorems for maps that satisfy a contraction principle involving a rational expression in complete partial metric spaces.
Description
NASHINE, DR HEMANT KUMAR/0000-0002-0250-9172
ORCID
Keywords
Partial metric spaces, fixed point, continuous map, orbitally complete partial metric spaces, orbitally continuous
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
36
Issue
4
Start Page
1185
End Page
1193